Aa
A
A
A
Close
Immunization Community
693 Members
Avatar universal

Infanrix Hexa side effects

My 2 Months old got and Infarix Hexa vaccine and the limb is now swollen over  5 days.
The doctor advised that it could be an infection and that I use anti-biotics it will fine.

My concern is that if this is a side effect of the vaccine,then antibiotics may be a wrong subscription..

Any word on this?
1 Responses
Avatar universal
MEDICAL PROFESSIONAL
Hi there!
Pain, redness, swelling, a hard lump, bruising or itching around the injection site are the common side effects of this vaccine. Since this swelling has persisted for more than 5 days now it definitely needs treatment. It can possibly be a side effect of the vaccine.Antiinflammatory drugs may be needed to reduce the swelling. Only external examination can confirm whether there is any infective focus which may need antibiotics. It is best to discuss your concerns with your doctor. Do keep us posted on how he is doing.
Good luck!
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Fearing autism, many parents aren't vaccinating their kids. Can doctors reverse this dangerous trend?
Is a gluten-free diet right for you?
We answer your top questions about the flu vaccine.
Learn which over-the-counter medicines are safe for you and your baby
Yummy eats that will keep your child healthy and happy
Healing home remedies for common ailments